# SDR WX0A2025012432279

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 28,138 hours, 17,282 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 SLIDE INTERMITTENT INDICATION ON THE GROUND  / PERFORMED OPERATIONAL TEST OF R1 SLIDE INDICATION IAW AMM 25-62-44-400-802-A. OPS CHECK GOOD, A/C OK FOR CNT SVC "
